MAUDE Adverse Event Report: JIANGSU JUMAO X CARE MEDICAL EQUIPMENT DRIVE; WHEELCHAIR

JIANGSU JUMAO X CARE MEDICAL EQUIPMENT DRIVE; WHEELCHAIR
Model Number CX420ADDA-SF
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Brain Injury (2219)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare is the initial importer of the device which is a wheelchair.(b)(6) has not received the unit back for evaluation.If we receive the unit back we will file a follow-up submission.The wheelchair was in use when a bolt came loose from its nut.The wheel came lose.The end-user fell.It is reported that the end-user sustained serious and permanent injuries "including, but not limited to, brain trauma resulting in multiple seizures and brain surgery.".

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X CARE MEDICAL EQUIPMENT
no 36 danyang rd
danyang, jiangsu 21230 0
CH  212300
MDR Report Key10659813
Report Number2438477-2020-00048
Device Sequence Number11454939
Product Code IOR
UDI-Device Identifier00822383528366
UDI-Public822383528366
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2020
Report Date (Section F) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCX420ADDA-SF
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/02/2020
Device Age9 MO
Event Location Home
Date Report to Manufacturer10/12/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA10/09/2020